# SDR DLM90031090

- Difficulty date: December 14, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 25,147 hours, 13,302 cycles
- Engine: Iae V2528D5
- Engine time: 21,823 hours, 11,552 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 21,823 hours, 11,552 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: E

## Discrepancy

AFTER ARRIVAL AT GATE AND DURING PASSENGER NORMAL EXIT, RAMP STATED, A TAILPIPE FIRE IN NR 2 ENG.  NO FIRE INDICATION OR LIMIT EXCEEDENCE NOTED.  TAILPIPE FIM PROCEDURE ACCOMPLISHED IAW POM.  ENG WAS ALREADY SHUT DOWN.  CLEANED NR 5 BEARING CAVITY AND RAN ENGINE PER PFHB.
